Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 50, No. 2 (April, 1998)
K. Hidano Nonlinear small data scattering for the wave equation in R4+1 253−292
T. Hayashi Face algebras, I --- A generalization of quantum group theory 293−315
M. Boyle and J. Tomiyama Bounded topological orbit equivalence and C*-algebras 317−329
Z. Pop-Stojanović, M. Rao and H. Šikić Brownian potentials and Besov spaces 331−337
N. Innami Integral formulas for polyhedral and spherical billiards 339−357
A. Doumeki, T. Ichinose and H. Tamura Error bounds on exponential product formulas for Schrödinger operators 359−377
M. Masuda, L. Moser-Jauslin and T. Petrie Equivariant algebraic vector bundles over cones with smooth one-dimensional quotient 379−414
J. A. Hillman On 4-manifolds which admit geometric decompositions 415−431
P. Marcati and R. Natalini Global weak entropy solutions to quasilinear wave equations of Klein-Gordon and sine-Gordon type 433−449
T. Korb and Y. Nakamura On the Cohen-Macaulayness of multi-Rees algebras and Rees algebras of powers of ideals 451−467
T. Teruya Normal intermediate subfactors 469−490
A. Ito and N. Kenmochi Asymptotic behaviour of solutions to non-isothermal phase separation model with constraint in one-dimensional space 491−519

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.